Results 1 to 7 of 7
Like Tree1Likes
  • 1 Post By Ricky71
Day 12 off oxyneo. Need serious help.
  1. #1
    Jason1990 is offline New Member
    Join Date
    Jul 2017
    Posts
    3

    Default Day 12 off oxyneo. Need serious help.

    Hi everyone. I'll make this short - I was on oxyneo (extended release oxy) for 2 years. I was up to 250mg per day orally. I came off cold turkey 12 days ago and aside from the excruciating leg and back pain I am over the withdrawals. I'm starting to worry and lose hope that this pain will never go away. I cannot go back on narcotics and I've been taking naproxen and Tylenol with no relief. The pain can only be described as a deep aching, almost like growing pains. It starts in my lower back and goes down both legs. Is this normal at this point? Shouldn't I be over the physical wd by now? Please help, I need advice ASAP. Thanks.

  2. #2
    Ricky71 is offline Advanced Member
    Join Date
    Oct 2015
    Location
    Florida
    Posts
    1,731

    Default

    Quote Originally Posted by Jason1990 View Post
    Hi everyone. I'll make this short - I was on oxyneo (extended release oxy) for 2 years. I was up to 250mg per day orally. I came off cold turkey 12 days ago and aside from the excruciating leg and back pain I am over the withdrawals. I'm starting to worry and lose hope that this pain will never go away. I cannot go back on narcotics and I've been taking naproxen and Tylenol with no relief. The pain can only be described as a deep aching, almost like growing pains. It starts in my lower back and goes down both legs. Is this normal at this point? Shouldn't I be over the physical wd by now? Please help, I need advice ASAP. Thanks.
    Welcome to the forum. Congratulations on your 12 days clean, that is AWESOME!

    Yes, this is very normal considering the length of time and the amount of oxy you were on! Opiates can actually cause additional pain, look up opiate induced pain/hyperalgesia? It can take a month or two off the opiates in order to assess your real, true and accurate pain levels? After that time most people find that otc pain relievers work quite well for them. In the meantime drink plenty of water, eat a healthy high protein diet and exercise whenever possible. Also, hot baths will help quite a bit with the aches and pains! Hang in there, it will get better! Keep us posted? God bless us all!

  3. #3
    Jason1990 is offline New Member
    Join Date
    Jul 2017
    Posts
    3

    Default

    Thanks Ricky,

    I have been soaking in the bath 3-4 times a day and it helps while I'm in there but as soon as I get out the pain comes back. I'm worried because I have arthritis in my SI joints of my back but my rheumatologist says narcotics don't help with arthritis pain, just anti-inflammatories.

    So you think this level of pain is normal for day 12? I am starting to worry I'm going to be stuck with this pain forever. It's so depressing. I've been going on small walks as well a few times a day.

    Thanks again for replying

  4. #4
    Ricky71 is offline Advanced Member
    Join Date
    Oct 2015
    Location
    Florida
    Posts
    1,731

    Default

    Quote Originally Posted by Jason1990 View Post
    Thanks Ricky,

    I have been soaking in the bath 3-4 times a day and it helps while I'm in there but as soon as I get out the pain comes back. I'm worried because I have arthritis in my SI joints of my back but my rheumatologist says narcotics don't help with arthritis pain, just anti-inflammatories.

    So you think this level of pain is normal for day 12? I am starting to worry I'm going to be stuck with this pain forever. It's so depressing. I've been going on small walks as well a few times a day.

    Thanks again for replying
    Research opiate induced pain/hyperalgesia? You gotta give it some time, you're just finishing the acute phase of withdrawal and are still in the very early stages of recovery! Give it at least a month off the opiates then reassess the pain? Keep us posted? I wish you well...God bless us all!

  5. #5
    Jason1990 is offline New Member
    Join Date
    Jul 2017
    Posts
    3

    Default

    Hey all. I'm 15 days cold turkey from 250mg a day. Still having the runs and really sore legs and back. Not sure if this is normal anymore. I am not sick with anything so I know it's not a flu or cold. Been taking multivitamins, naproxen, Tylenol etc. Doesn't even touch the pain.

    I looked up opiate induced hyperalgesia and I don't think that's what I have just based on what other people described. My upper body is fine, it's just my lower body.

    Starting to get really discouraged and wondering if I should have just gone on methadone.

  6. #6
    Ricky71 is offline Advanced Member
    Join Date
    Oct 2015
    Location
    Florida
    Posts
    1,731

    Default

    Quote Originally Posted by Jason1990 View Post
    Hey all. I'm 15 days cold turkey from 250mg a day. Still having the runs and really sore legs and back. Not sure if this is normal anymore. I am not sick with anything so I know it's not a flu or cold. Been taking multivitamins, naproxen, Tylenol etc. Doesn't even touch the pain.

    I looked up opiate induced hyperalgesia and I don't think that's what I have just based on what other people described. My upper body is fine, it's just my lower body.

    Starting to get really discouraged and wondering if I should have just gone on methadone.
    Stay far, far away from methadone! That would be the worst decision ever! Have you read the Thomas Recipe for Opiate Withdrawal? There are some things in the recipe that may help but avoid the the benzos as suggested., they are extremely addictive! Here's a link - https://www.drugs.com/forum/featured...wal-35169.html

    Give it some more time! You were on high amounts of opiates for a long time so it's going to take longer for you body and brain to heal. Stay the course, you've come to far to go back know. Are you drinking lots of water? Is your diet high in good lean protein? Are you taking in lots of potassium? Are you getting any exercise? Heng in there, things will get better. Good luck... God bless us all!
    Reeray likes this.

  7. #7
    Lvg nghtmare is offline Platinum Member
    Join Date
    Nov 2016
    Location
    USA
    Posts
    3,315

    Default

    Stay away from the methadone believe me that's not the path you want to take,they don't call it liquid handcuffs for nothing. Stay the course it will get easier as time passes. Stay Strong for Today..

Similar Threads

  1. still stuck with oxyneo/oxycodone
    By Ben39 in forum Prescription Drug Addiction
    Replies: 3
    Last Post: 12-12-2016, 04:38 PM
  2. Tapering off Oxyneo. Please help and read my story...
    By iamx in forum Pain Killer Addiction
    Replies: 70
    Last Post: 07-09-2016, 07:57 PM
  3. pregnant and taking oxyneo
    By dreamingfree in forum Need to Talk?
    Replies: 402
    Last Post: 03-11-2014, 07:28 AM
  4. OMG I am pregnant and taking oxyneo please help
    By dreamingfree in forum Prescription Drug Addiction
    Replies: 5
    Last Post: 08-09-2013, 04:40 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22